Involve: A Journal of Mathematics

  • Involve
  • Volume 11, Number 2 (2018), 325-334.

Computing indicators of Radford algebras

Hao Hu, Xinyi Hu, Linhong Wang, and Xingting Wang

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We compute higher Frobenius–Schur indicators of Radford algebras in positive characteristic and find minimal polynomials of these linearly recursive sequences. As a result of the work of Kashina, Montgomery and Ng, we obtain gauge invariants for the monoidal categories of representations of Radford algebras.

Article information

Involve, Volume 11, Number 2 (2018), 325-334.

Received: 19 December 2016
Revised: 16 March 2017
Accepted: 9 April 2017
First available in Project Euclid: 20 December 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16T05: Hopf algebras and their applications [See also 16S40, 57T05]

Hopf algebras FS indicators positive characteristic


Hu, Hao; Hu, Xinyi; Wang, Linhong; Wang, Xingting. Computing indicators of Radford algebras. Involve 11 (2018), no. 2, 325--334. doi:10.2140/involve.2018.11.325.

Export citation


  • Y. Kashina, Y. Sommerhäuser, and Y. Zhu, On higher Frobenius–Schur indicators, Mem. Amer. Math. Soc. 855, American Mathematical Society, Providence, RI, 2006.
  • Y. Kashina, S. Montgomery, and S.-H. Ng, “On the trace of the antipode and higher indicators”, Israel J. Math. 188:1 (2012), 57–89.
  • C. Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer, New York, 1995.
  • V. Linchenko and S. Montgomery, “A Frobenius–Schur theorem for Hopf algebras”, Algebr. Represent. Theory 3:4 (2000), 347–355.
  • S. Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics 82, American Mathematical Society, Providence, RI, 1993.
  • S.-H. Ng and P. Schauenburg, “Central invariants and higher indicators for semisimple quasi-Hopf algebras”, Trans. Amer. Math. Soc. 360:4 (2008), 1839–1860.
  • D. E. Radford, “Operators on Hopf algebras”, Amer. J. Math. 99:1 (1977), 139–158.
  • K. Shimizu, “On indicators of Hopf algebras”, Israel J. Math. 207:1 (2015), 155–201.
  • L. Wang and X. Wang, “Classification of pointed Hopf algebras of dimension $p^2$ over any algebraically closed field”, Algebr. Represent. Theory 17:4 (2014), 1267–1276.